# SDR CA970421019

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: No Discharge
- Location: Apu Fire Ext
- Component: 89524001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) INADVERTANT FIRING OF APU FIRE BOTTLE. SQUIB ACTIVATED BUT FAILED TO DISCHARGE EXTINGUISHANT. SQUIB AND BOTTLE SENT TO SHOP FOR FURTHER INVESTIGATION. NEW SQUIB AND BOTTLE ASSEMBLY INSTALLED.
